# SDR AUS20020722

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Condition: Faulty
- Location: Mlg
- Component: Landing Gear Po, Eldec, 858601
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) PROXIMITY SENSE ELECTRONIC UNIT (PSEU) FAULTY. FAULT FOUND IN ELECTRONIC CIRCUIT BOARD.
